# SDR CAL950360

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N66734
- Make and model: Boeing 727224
- Aircraft serial: 20663
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fs 990
- Part time: 60,271 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A .5 INCH CRACK IN FLOOR SUPPORT FLANGE AT BS 990.  A NEW FLOOR SUPPORT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-4 AND 53-10-2.  (W)
